Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 217, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 18, 2007, 5:37 PM CDT for Story County, Iowa. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 5:37 PM CDT (22:37 UTC)
- Expired
- Jul 18, 2007, 6:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Story County, IA
The radar
The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:47 PM CDT | TSTM WND DMG | 1 N Zearing, IA | CORN DAMAGE...60 MPH ESTIMATED WIND. |
| Jul 18, 6:00 PM CDT | TSTM WND GST 60 | 2 Nw Maxwell, IA | BLEW ROAD SIGN OVER...AND GRAVEL OFF THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 2:09 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jul 18, 5:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -468 J/kg
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 182237 SVRDMX IAC169-182330- /O.NEW.KDMX.SV.W.0217.070718T2237Z-070718T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 537 PM CDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STORY COUNTY IN CENTRAL IOWA... * UNTIL 630 PM CDT * AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF STORY CITY TO 8 MILES WEST OF AMES...OR ALONG A LINE EXTENDING FROM 44 MILES SOUTHEAST OF FORT DODGE TO 31 MILES NORTH OF DES MOINES...AND MOVING SOUTHEAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... NEVADA AND HUXLEY BY 550 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 126. PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME... SEEK SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR EASTERN IOWA. LAT...LON 4187 9323 4186 9370 4220 9371 4221 9325 TIME...MOT...LOC 2237Z 311DEG 37KT 4220 9339 4200 9376 $$ JUNGBLUTH
2 follow-up statements
000 WWUS53 KDMX 182254 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 553 PM CDT WED JUL 18 2007 IAC169-182330- /O.CON.KDMX.SV.W.0217.000000T0000Z-070718T2330Z/ STORY IA- 553 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR STORY COUNTY... AT 552 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF ZEARING TO CAMBRIDGE...OR ALONG A LINE EXTENDING FROM 47 MILES NORTHEAST OF DES MOINES TO 25 MILES NORTH OF DES MOINES... MOVING SOUTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MAXWELL BY 600 PM CDT... COLLINS BY 605 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 126. PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME... SEEK SHELTER IN A STURDY BUILDING. AT 547 PM...STORY COUNTY EMERGENCY MANAGEMENT REPORTED 50 TO 60 MPH WINDS AND CROP DAMAGE NEAR ZEARING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR EASTERN IOWA. LAT...LON 4187 9323 4186 9370 4220 9371 4221 9325 TIME...MOT...LOC 2253Z 311DEG 37KT 4215 9315 4192 9347 $$ JUNGBLUTH
000 WWUS53 KDMX 182334 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 635 PM CDT WED JUL 18 2007 IAC169-182345- /O.EXP.KDMX.SV.W.0217.000000T0000Z-070718T2330Z/ STORY IA- 635 PM CDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR STORY COUNTY EXPIRED AT 630 PM CDT... AT 630 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR EASTERN IOWA. LAT...LON 4187 9323 4186 9370 4220 9371 4221 9325 TIME...MOT...LOC 2254Z 311DEG 37KT 4214 9314 4191 9346 $$ JUNGBLUTH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:50 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 18, 2:50 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 250 PM CDT WED JUL 18 2007 .DISCUSSION... FOCUS CONTINUES ON THE SEVERE WEATHER CHANCE TODAY INTO TONIGHT...WITH A QUIET WEATHER PATTERN SETTING UP ACROSS THE AREA FOR THE REMAINDER OF THE FORECAST PERIOD. UPPER LEVEL SHORTWAVE EVIDENT OVER CENTRAL SOUTH DAKOTA ON LATEST WATER VAPOR IMAGERY...WILL DIVE SOUTHEAST IN NORTHWEST FLOW PATTERN ALOFT ACROSS NORTHERN/CENTRAL IOWA EARLY THIS EVENING INTO TONIGHT. STATIONARY BOUNDARY THAT HAS BEEN IN PLACE ACROSS THE NORTHERN CWA OVER THE PAST FEW DAYS...WILL CONTINUE TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT WITHIN THE NEXT FEW HOURS. PLENTY OF MOISTURE IN PLACE AT THE SURFACE WITH DEWPOINTS INTO THE 70S ACROSS MOST OF THE STATE...HOWEVER LATEST MODEL SOUNDINGS STILL INDICATING SOME DRIER AIR ALOFT. THETA-E ADVECTION INCREASES ACROSS CENTRAL/NORTHERN IOWA BY LATE THIS AFTERNOON INTO THIS EVENING...WHICH WILL CREATE AREAS OF DEEPER MOISTURE FOR CONVECTION THIS EVENING. PWAT VALUES CONTINUE TO REMAIN HIGH ACROSS THE CWA...WITH 2 INCH PLUS PWAT VALUES ADVERTISED THROUGHOUT THE CWA LATE THIS AFTERNOON INTO THE EVENING. SHEAR VALUES LOOK DECENT WITH NEARLY 40-50 KT OF 0 TO 6 KM SHEAR...AND SFC WINDS EXPECTED TO BACK SOME AS THE WAVE APPROACHES. SBCAPE VALUES CURRENTLY ADVERTISED AROUND 3-4K J/KG ACROSS THE NORTHERN CWA...WITH LITTLE CONVECTIVE INHIBITION. IN ADDITION A STRONG UPPER LEVEL JET OF 110 KT WILL BE POSITIONED OVER THE NRN WI/ LAKE SUPERIOR...WITH THE RIGHT ENTRANCE REGION OF THE JET OVER THE NORTHERN CWA. THEREFORE...HAVE HIGH LIKELY TO CATEGORICAL POPS ACROSS THE NORTHERN CWA FOR THIS EVENING. AS THE UPPER LEVEL WAVE SLIDES SOUTHEAST...SFC FRONT IN PLACE WILL BEGIN TO PROGRESS SOUTHWARD THROUGH THE CWA...SHIFTING THUNDERSTORM CHANCES SOUTHWARD THROUGH TIME. EXPECTING MCS DEVELOPMENT OVER THE CWA BY LATE EVENING...WITH THE HEAVIEST RAINFALL EXPECTED ACROSS THE NORTHERN/CENTRAL CWA. FRONTAL BOUNDARY EXPECTED TO BE POSITIONED ACROSS THE SOUTHERN CWA BY THURSDAY MORNING...WITH LINGERING CHANCES OF PRECIP EXPECTED INTO THURSDAY. LARGE AREA OF SFC HIGH PRESSURE THEN BUILDS INTO THE AREA FRIDAY...AS THE WESTERN CONUS UPPER LEVEL RIDGE PROGRESSES EASTWARD. THIS UPPER LEVEL RIDGE WILL REMAIN IN PLACE THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD...WITH COOLER AND DRIER CONDITIONS EXPECTED ACROSS CENTRAL IOWA THROUGH THE WEEKEND. BY EARLY NEXT WEEK...WARMER AIR AND MOISTURE BEGIN TO FILTER BACK INTO THE AREA AS RETURN FLOW SETS UP. THEREFORE HAVE A GRADUAL WARMING TREND THROUGHOUT THE EXTENDED PERIOD. && .AVIATION...18/18Z AREA OF TSRA ACROSS SITUATED ACROSS SRN MN INTO NRN IA...WITH CLOUD BASES AROUND BKN020-030. REMAINDER OF AREA CURRENTLY BENEATH SOME MID/HIGH CLOUDS. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THROUGHOUT THE NEXT FEW HOURS ACROSS NORTHERN IOWA...AND WITH THE CONVECTION EXPECTED TO SLIDE SOUTHWARD THROUGH THE NIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR BUTLER...BREMER...AND BLACK HAWK COUNTIES UNTIL 12 UTC THURSDAY. && ALBRECHT
Hazardous weather outlook, Jul 18, 3:42 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 342 PM CDT WED JUL 18 2007 IAZ027-028-039-192045- BUTLER-BREMER-BLACK HAWK- 342 PM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH TONIGHT...WITH THE LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE THREATS. HEAVY RAIN WILL ACCOMPANY THE STRONG TO SEVERE THUNDERSTORMS WHICH MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH THURSDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME LINGERING THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THURSDAY MORNING WITH THE MAIN THREAT BEING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT. IAZ004>007-015>017-023>026-033>038-047>050-192045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-GRUNDY-BOONE-STORY-MARSHALL-TAMA- 342 PM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS REMAINS THIS EVENING INTO TONIGHT. THE PRIMARY THREATS ARE ANTICIPATED TO BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO EXPECTED WHICH MAY EXCEED SEVERAL INCHES IN LOCALIZED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME LINGERING THUNDERSTORMS ARE EXPECTED ACROSS A PORTION OF THE AREA THROUGH THURSDAY MORNING WITH THE MAIN THREAT BEING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT. IAZ044>046-057>062-070>075-081>086-096-097-192045- CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS- 342 PM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS REMAINS FOR THIS EVENING INTO TONIGHT. THE PRIMARY THREATS ARE ANTICIPATED TO BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO EXPECTED WHICH MAY EXCEED SEVERAL INCHES IN LOCALIZED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME LINGERING THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THURSDAY MORNING WITH THE MAIN THREAT BEING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO TONIGHT. IAZ092>095-192045- TAYLOR-RINGGOLD-DECATUR-WAYNE- 342 PM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR THIS EVENING INTO TONIGHT. THE PRIMARY THREATS ARE ANTICIPATED TO BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO EXPECTED WHICH MAY EXCEED SEVERAL INCHES IN LOCALIZED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MIDDAY THURSDAY... WITH THE MAIN THREAT BEING LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ALBRECHT
In the hours before
Local storm report, Jul 18, 4:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
448 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG MANSON 42.53N 94.54W
07/18/2007 CALHOUN IA LAW ENFORCEMENT
POWERPOLLS REPORTED DOWN IN MANSON ALONG WITH SEVERAL
TREE LIMBS.
&&
PODRAZIKLocal storm report, Jul 18, 4:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
449 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST N MANSON 42.53N 94.54W
07/18/2007 E70 MPH CALHOUN IA TRAINED SPOTTER
8 INCH TREE LIMBS DOWN...POWER IS OUT.
&&
ALBRECHTLocal storm report, Jul 18, 4:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG CALLENDER 42.36N 94.30W
07/18/2007 WEBSTER IA TRAINED SPOTTER
6 TO 8 INCH TREE LIMBS DOWN IN TOWN WITH SMALLER BRANCHES
AS WELL.
&&
ALBRECHTLocal storm report, Jul 18, 4:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
459 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG HUMBOLDT 42.72N 94.22W
07/18/2007 HUMBOLDT IA AMATEUR RADIO
18 TO 20 INCH TREE DOWN...POWER POLE DOWN
&&
ALBRECHTLocal storm report, Jul 18, 5:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG HUMBOLDT 42.72N 94.22W
07/18/2007 HUMBOLDT IA TRAINED SPOTTER
12 INCH TREES DOWN...CORN BLOWN DOWN
&&
ALBRECHTLocal storm report, Jul 18, 5:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
528 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 3 N BLAIRSBURG 42.52N 93.64W
07/18/2007 HAMILTON IA TRAINED SPOTTER
6 INCH TREE LIMBS DOWN.
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 2:54 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 51 min |
| Jul 18, 4:13 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Pocahontas | 47 min |
| Jul 18, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 41 min |
| Jul 18, 4:38 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 42 min |
| Jul 18, 4:41 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 49 min |
| Jul 18, 4:46 PM CDT | Flash Flood Warning | DMX | Bremer | 6 hr |
| Jul 18, 4:49 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 56 min |
| Jul 18, 4:59 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 30 min |
| Jul 18, 5:14 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jul 18, 5:15 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 45 min |
| Jul 18, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 43 min |
| Jul 18, 5:37 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jul 18, 5:48 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 57 min |
| Jul 18, 5:57 PM CDT | Tornado Warning | DMX | Grundy | 21 min |
| Jul 18, 6:02 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 43 min |
| Jul 18, 6:28 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 62 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.